JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CURVED DOMAIN APPROXIMATION IN DIRICHLET'S PROBLEM
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CURVED DOMAIN APPROXIMATION IN DIRICHLET'S PROBLEM
Lee, Mi-Young; Choo, Sang-Mok; Chung, Sang-Kwon;
  PDF(new window)
 Abstract
The purpose of this paper is to investigate the piecewise wise polynomial approximation for the curved boundary. We analyze the error of an approximated solution due to this approximation and then compare the approximation errors for the cases of polygonal and piecewise polynomial approximations for the curved boundary. Based on the results of analysis, p-version numerical methods for solving Dirichlet's problems are applied to any smooth curved domain.
 Keywords
curved domain;polynomial boundary approximation;p-version;Poisson equation;
 Language
English
 Cited by
 References
1.
SIAM J. Numer. Anal., 1984. vol.21. 6, pp.1180-1207 crossref(new window)

2.
Numer. Methods Partial Differential Equations, 1996. vol.12. pp.729-741 crossref(new window)

3.
Comput. Methods Appl. Math., 1991. vol.89. pp.11-40

4.
Marth. Comp., 1990. vol.54. pp.1-19 crossref(new window)

5.
Proceedings of the AMS summer institute on partial differential equations at Berkeley, 1971. pp.199-205

6.
J. Inst. Math. Appl., 1973. vol.11. pp.33-44 crossref(new window)